# SDR UALA2010021500574

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,024 hours, 10,052 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 7321175002
- Part serial: 31
- Condition: Faulty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMB & DESCENT N2 ABV 70P PERCENT LT DUCT PRESSURE VASCILATING FROM 30 TO 38 PSI.   BOTH SYS OP CK OK ON ENGINE RUN THROUGH BLEED SHIFTS.  LT ISOLATION CHECK VALVE WAS CHANGED.  SYS OP CHECK OK.
